# SDR ALGA070611687AL

- Difficulty date: July 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 15,500 hours, 67,803 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Condition: Corroded
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DECK. TRANSMISSION PYLON MOUNT POINT CORRODED.
